# SDR ASOA201705081543

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 29,177 hours, 28,055 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 6002303722
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER TIP FAIRING HAS BURN MARKS ON UPPER SURFACE AROUND FASTENER HOLES. COMPLIED WITH DISPOSITION. INSTALLED RT HORIZONTAL STAB TIP, DIMPLE WASHERS AND APPLIED ADHESIVE IAW EA 12-2017-094 REV- BETWEEN BL 102.25-BL 112.00.
